# SDR FDEA201412164129

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 71,169 hours, 15,691 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 33 MINS OF FLIGHT WHILE AT CRUISE WE RECEIVED A LEVEL 1 BATTERY DISCHARGE ALERT.  THE ALERTS WERE INTERMITTENT & LASTED AT THE MOST 5 MINS DURING DESCENT THE ALERT EXTINGUISHED & REMAINED THAT WAY FOR THE APPROACH & LANDING.  BITE CHECKED CHARGER NO FAILURES, CHECKED EPCU SHOWED LAST FLIGHT LEG.  EXT POWER INTERFACE PERFORMED RTS NO FAILURES NOTED IAW MM 24-08-01-5.  CHECKED CP'S AT BATTERIES & CHARGER APPEAR TO BE IN GOOD CONDITION.  GAINED ACCESS TO RELAY R2-24 & WIRING CHECKED FOR LOOSE TERMINALS NONE FOUND, WILL CONTINUE IN THE AM WHEN PARTS ARRIVE.  R & R BATTERY CHARGER.  OPERATIONS CHECKED NORMAL IAW MM 24-34-03-4.  R & R EPCU, OPERATIONS NORMAL IAW MM 24-08-01-4.  R & R BATTERY CHARGER RELAY R2-24 IAW SWPM, OPERATIONS NORMAL.  ACFT OK FOR SERVICE.
